# SDR ASOA200801524

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 14,093 hours, 12,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP IN FRONT OF SEAT 1B BROKEN.
